Authors: Ilić-Stepić, Angelina 
Ognjanović, Zoran 
Ikodinović, Nebojša
Perović, Aleksandar
Title: p-Adic probability logics
Journal: P-Adic Numbers, Ultrametric Analysis, and Applications
Volume: 8
Issue: 3
First page: 177
Last page: 203
Issue Date: 1-Jul-2016
Rank: M52
ISSN: 2070-0466
DOI: 10.1134/S2070046616030018
Abstract: 
This paper represents an comprehensive overview of the results from three papers where we developed several propositional logics for reasoning about p-adic valued probability.Each of these logics is a sound, complete and decidable extension of classical propositional logic.
Keywords: coding information | conditional probability | p-adic | p-adic distances | probability logic
Publisher: Pleiades Publishing

Show full item record

SCOPUSTM   
Citations

3
checked on Jan 17, 2022

Page view(s)

25
checked on Jan 17, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.